Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Representation of functions, harmonic in a half-space, by Cauchy's formula

  • 38 Accesses

Abstract

A theorem is proved which is analogous to the Phragmen-Lindelef theorem for functions regular in a half-plane.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    M. A. Evgrafov, “Extension of the Phragmen-Lindelef theorems for analytical functions to solutions of other elliptic systems,” Izv. Akad. Nauk SSSR., Ser. Mat.,24, No. 4, 843–854 (1963).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 4, No. 4, pp. 435–442, October, 1968.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Arshon, I.S., Dzhafarli, G.A. Representation of functions, harmonic in a half-space, by Cauchy's formula. Mathematical Notes of the Academy of Sciences of the USSR 4, 753–757 (1968). https://doi.org/10.1007/BF01093714

Download citation